# SDR SWAA2022022569769

- Difficulty date: October 30, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,811 hours, 16,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Out Of Tolerance
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GENERAL VISUAL INSPECTION PER EA 1-753-33477; PART 3 STEP 11. MINIMUM WALL THICKNESS OF FREEZE PLUG INSTALLED AT STA 986 RBL 44 DOES NOT MEET THE 0.050' WALL THICKNESS REQUIRED. / REPAIRED PER EA 1-753-33477
